Alert archive / Kansas / High Wind Warnings in 2019
High Wind Warning 6, NWS Dodge City, KS
NWS Dodge City, KS issued this high wind warning at Nov 29, 2019, 9:00 AM CST for 26 counties in Kansas. It took effect at Nov 30, 2019, 9:00 AM CST. It was in force for 15 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 29, 2019, 9:00 AM CST (15:00 UTC)
- In effect from
- Nov 30, 2019, 9:00 AM CST
- Expired
- Dec 1, 2019, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Dodge City, KS
All 26 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 19 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 1:45 PM CST | NON-TSTM WND GST 59 | 1 Ese Scott State Lake, KS | MESONET STATION K5SCT 1 ESE SCOTT STATE LAKE. |
| Nov 30, 2:10 PM CST | NON-TSTM WND GST 60 | 1 Ese Scott State Lake, KS | MESONET STATION K5SCT 1.1 E SCOTT STATE LAKE (KSKTA). |
| Nov 30, 3:38 PM CST | NON-TSTM WND GST 61 | 3 Nw Pierceville, KS | ASOS STATION KGCK GARDEN CITY. |
| Nov 30, 4:20 PM CST | NON-TSTM WND GST 63 | 1 Ese Scott State Lake, KS | MESONET STATION K5SCT 1.1 E SCOTT STATE LAKE (KSKTA). |
| Nov 30, 5:30 PM CST | NON-TSTM WND GST 58 | 3 Ene Dodge City, KS | ASOS STATION KDDC DODGE CITY REGIONAL AIRPORT. |
| Nov 30, 7:20 PM CST | NON-TSTM WND GST 58 | 3 Nw Pierceville, KS | ASOS STATION KGCK GARDEN CITY. |
| Nov 30, 7:26 PM CST | NON-TSTM WND GST 62 | 3 Ene Dodge City, KS | ASOS STATION KDDC DODGE CITY REGIONAL AIRPORT. |
| Nov 30, 8:37 PM CST | NON-TSTM WND GST 60 | 1 N Syracuse, KS | AWOS STATION K3K3 SYRACUSE. |
| Nov 30, 9:00 PM CST | NON-TSTM WND GST 59 | 1 S Coolidge, KS | MESONET STATION K5COO 0.8 S COOLIDGE (KSKTA). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 3.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359 WWUS73 KDDC 291500 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 900 AM CST Fri Nov 29 2019 ...Intense West to Northwest Winds Expected Saturday... KSZ030-031-043>046-061>065-301200- /O.UPG.KDDC.HW.A.0004.191130T1500Z-191201T0300Z/ /O.NEW.KDDC.HW.W.0006.191130T1500Z-191201T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, and Larned 900 AM CST Fri Nov 29 2019 /800 AM MST Fri Nov 29 2019/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ SATURDAY... * WHAT...West winds becoming northwest, averaging 30 to 40 mph. Gusts of 60 to 65 mph are expected. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Saturday. * IMPACTS...Damaging winds may blow down trees and power lines, and cause minor structural damage. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Areas of blowing dust will reduce visibility. * ADDITIONAL DETAILS...Intense winds will impact holiday travel along the Interstate 70 corridor on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. && $$ Turner
5 follow-up statements
356 WWUS73 KDDC 291816 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 1216 PM CST Fri Nov 29 2019 ...Intense West to Northwest Winds Expected Saturday Into Saturday Evening... KSZ066-077>081-301200- /O.EXB.KDDC.HW.W.0006.191130T1500Z-191201T0600Z/ Stafford-Gray-Ford-Edwards-Kiowa-Pratt- Including the cities of St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, and Pratt 1216 PM CST Fri Nov 29 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * WHAT...West winds becoming northwest, averaging 30 to 40 mph. Gusts near 60 mph are expected. * WHERE...Stafford, Gray, Ford, Edwards, Kiowa and Pratt Counties. * WHEN...From 9 AM Saturday to midnight CST Saturday night. * IMPACTS...Damaging winds may blow down trees and power lines, and cause minor structural damage. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Areas of blowing dust will reduce visibility. * ADDITIONAL DETAILS...Intense winds will impact holiday travel. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. && $$ KSZ030-031-043>046-061>065-301200- /O.EXT.KDDC.HW.W.0006.191130T1500Z-191201T0600Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, and Larned 1216 PM CST Fri Nov 29 2019 /1116 AM MST Fri Nov 29 2019/ ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM CST /8 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... * WHAT...West winds becoming northwest, averaging 30 to 40 mph. Gusts of 60 to 65 mph are expected. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From 9 AM CST /8 AM MST/ Saturday to midnight CST /11 PM MST/ Saturday night. * IMPACTS...Damaging winds may blow down trees and power lines, and cause minor structural damage. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Areas of blowing dust will reduce visibility. * ADDITIONAL DETAILS...Intense winds will impact holiday travel along the Interstate 70 corridor on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. && $$ Turner
212 WWUS73 KDDC 300548 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 1148 PM CST Fri Nov 29 2019 KSZ074>076-085>090-302100- /O.EXA.KDDC.HW.W.0006.191130T1500Z-191201T0600Z/ Stanton-Grant-Haskell-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Johnson City, Ulysses, Sublette, Satanta, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1148 PM CST Fri Nov 29 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Stanton, Grant, Haskell, Stevens, Seward, Meade, Clark, Comanche and Barber Counties. * WHEN...From 9 AM Saturday to midnight CST Saturday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Intense winds will impact holiday travel. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. The Kansas Department of Health and Environment recommends that you take preventative measures during this blowing dust event...such as staying indoors or wearing protective breathing masks if outside. High dust concentrations can cause respiratory problems...decrease lung activity...aggravate asthma...and lead to potential heart-related problems...especially with children...elderly...or those with pre-existing respiratory conditions. && $$ KSZ030-031-043>046-061>066-077>081-302100- /O.CON.KDDC.HW.W.0006.191130T1500Z-191201T0600Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Gray-Ford-Edwards-Kiowa-Pratt- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, and Pratt 1148 PM CST Fri Nov 29 2019 /1048 PM MST Fri Nov 29 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From 9 AM CST /8 AM MST/ Saturday to midnight CST /11 PM MST/ Saturday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Intense winds will impact holiday travel along the Interstate 70 corridor on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. The Kansas Department of Health and Environment recommends that you take preventative measures during this blowing dust event...such as staying indoors or wearing protective breathing masks if outside. High dust concentrations can cause respiratory problems...decrease lung activity...aggravate asthma...and lead to potential heart-related problems...especially with children...elderly...or those with pre-existing respiratory conditions. && $$
587 WWUS73 KDDC 301546 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 946 AM CST Sat Nov 30 2019 KSZ030-031-043>046-061>066-074>081-085>090-010600- /O.CON.KDDC.HW.W.0006.000000T0000Z-191201T0600Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 946 AM CST Sat Nov 30 2019 /846 AM MST Sat Nov 30 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...West to northwest winds averaging 30 to 40 mph. Gusts of 60 to 70 mph are expected, with the strongest gusts favoring areas north of US Highway 50. * WHERE...Portions of central, south central, southwest and west central Kansas. The strongest winds are expected north of US Highway 50. * WHEN...From 9 AM CST /8 AM MST/ Saturday to midnight CST /11 PM MST/ Saturday night. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be very difficult, especially for high profile vehicles and in open areas. * ADDITIONAL DETAILS...Intense winds will impact holiday travel this afternoon into tonight. Use caution while driving. PRECAUTIONARY/PREPAREDNESS ACTIONS... Driving in strong winds is dangerous, and motorists may lose control of their automobiles easily. Be aware that driving high profile vehicles will be especially difficult. Secure loose objects and holiday decorations. && $$ Turner
063 WWUS73 KDDC 010117 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 717 PM CST Sat Nov 30 2019 KSZ074>076-085>089-010230- /O.CAN.KDDC.HW.W.0006.000000T0000Z-191201T0600Z/ Stanton-Grant-Haskell-Stevens-Seward-Meade-Clark-Comanche- Including the cities of Johnson City, Ulysses, Sublette, Satanta, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 717 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING IS CANCELLED... Northwest winds are forecast to be in the 20 to 35 mph range with gusts to around 45 mph at times, however gusts to 58 mph or higher are no longer a risk. $$ KSZ030-031-043>046-061>066-077>081-090-010600- /O.CON.KDDC.HW.W.0006.000000T0000Z-191201T0600Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Gray-Ford-Edwards-Kiowa-Pratt-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Medicine Lodge, and Kiowa 717 PM CST Sat Nov 30 2019 /617 PM MST Sat Nov 30 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Northwest winds 30 to 40 mph with gusts up to 58 mph. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
737 WWUS73 KDDC 010556 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 1156 PM CST Sat Nov 30 2019 KSZ030-031-043>046-061>066-077>081-090-010700- /O.EXP.KDDC.HW.W.0006.000000T0000Z-191201T0600Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Gray-Ford-Edwards-Kiowa-Pratt-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Medicine Lodge, and Kiowa 1156 PM CST Sat Nov 30 2019 /1056 PM MST Sat Nov 30 2019/ ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT CST /11 PM MST/ TONIGHT... Strong northwest winds were beginning to decrease across western and north central Kansas. Wind gusts of 58 mph or greater are no longer expected and as a result the high wind warning will be allowed to expire at midnight. Northwest winds of 25 to 35 mph with gusts in excess of 40 mph can still be expected through the predawn hours. A few areas near the I-70 corridor could even experience wind gusting to 55 mph at times over the next few hours. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this high wind warning went out at Nov 29, 4:06 AM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Nov 29, 4:06 AM CST, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 406 AM CST Fri Nov 29 2019 ...updated aviation... .SHORT TERM...(Today and tonight) Issued at 100 AM CST Fri Nov 29 2019 Short term concern for this morning is drizzle. Our 00Z RAOB had about a 600 meter saturated thickness to it. By the time of this AFD, that saturated thickness is probably over 1 km by now. Drizzle has been reported across the portions of the FA. Some good news is that temperatures have been holding above freezing, so am not anticipating icy concerns as it stands right now. Will of course watch for the rest of the morning, but even dewpoints are running above freezing as well. Good news. This drizzle will last through the morning. We are in one of those patterns that WAA will dominate through today. Do not anticipate much in the way of clouds clearing. Went again with a colder solution for highs today with values remaining in the 40s. By tonight, the 500-hPa cold pool of -15 to -25C begins to swing out. Some MUCAPE of a couple hundred J/kg will be possible. As such, there could be a rumble of thunder or two across the FA this afternoon and evening. Activity will be widely scattered and much of the FA will miss said activity. For the rest of tonight, the sfc low will continue to deepen significantly across northeast Colorado. Winds will continue to remain breezy to windy through rest of the short term period. Lows tonight are expected to be in the 30s, a little warmer due to the continued elevated winds. .LONG TERM...(Saturday through Thursday) Issued at 100 AM CST Fri Nov 29 2019 On Saturday, the 988-hPa sfc low will march across Nebraska. Winds will continue to remain strong on the backside of the departing low. There will be some momentum transfer as suggested by forecast soundings across our northern zones with strong winds. Will let the High Wind Watch ride out for now as confidence is not high enough to upgrade to a warning at this point in time. The warm downslope plume will prevail on Saturday and significant dry air advection will ensue on the flank of the synoptic system. Relative humidities will fall into the teens as dewpoints fall into the single digits. Will have out to watch for fire weather concerns Saturday. By Sunday, the low will continue to move well east of the region with high pressure building in. A fairly tranquil rest of the extended forecast is expected with moderating temperatures and a dry forecast. By the beginning of next week, highs should trend to be above normal. Another dry fropa is possible by Thursday, but confidence is pretty low that far out. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 400 AM CST Fri Nov 29 2019 Poor flight conditions all around. We are in a pattern with moisture advection and southerly winds that will keep reduced cigs and vis throughout today across the terminals. LIFR/IFR should prevail through much of the day. Besides the low clouds and drizzle, there could be light showers and psbl tsra later tonight. Winds today will SE/S 15-25 kt. LLWS likely towards end of TAF pd as a strong system winds up to our north. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 36 51 27 / 40 20 0 0 GCK 46 33 49 25 / 40 20 0 0 EHA 51 31 52 24 / 20 10 0 0 LBL 49 32 53 25 / 40 20 0 0 HYS 43 37 49 26 / 50 20 0 0 P28 48 40 56 29 / 60 60 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Saturday morning through Saturday evening for KSZ030-031-043>046-061>065. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Nov 29, 1:11 AM CST, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 111 AM CST Fri Nov 29 2019 KSZ030-031-043>046-061>066-074>081-084>090-301200- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 111 AM CST Fri Nov 29 2019 /1211 AM MST Fri Nov 29 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Widely scattered showers with perhaps a rumble of thunder or two will be possible this afternoon and evening. Severe weather is not expected. Day 1 Hazards ------------- * Lightning: Limited risk * Non-thunderstorm wind: Elevated risk * Freezing rain: Elevated risk * Snow: Elevated risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- A deep surface low will move across Nebraska on Saturday. Very strong winds will be felt across northern Kansas during the day. Very dry air will move in on the backside of this low. Critical fire weather conditions will be possible on Saturday as relative humidities fall in the teens and the strong winds persist. Days 2-7 Hazards ---------------- * Saturday - Non thunderstorm wind: Elevated risk - Fire weather: Extreme risk * Sunday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Monday - Fire weather: Elevated risk * Tuesday - Fire weather: Elevated risk * Wednesday No hazards. * Thursday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
In the hours before
Local storm report, Nov 29, 5:00 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
500 AM CST FRI NOV 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 10 S COLLYER 38.90N 100.11W
11/28/2019 M3.0 INCH TREGO KS CO-OP OBSERVER
0700 AM SNOW UTICA 38.64N 100.17W
11/28/2019 M3.0 INCH NESS KS CO-OP OBSERVER
0800 AM SNOW 6 ENE BIG BOW 37.61N 101.47W
11/28/2019 M3.0 INCH GRANT KS COCORAHS
0700 AM SNOW 4 NE BIG BOW 37.60N 101.51W
11/28/2019 M3.0 INCH GRANT KS CO-OP OBSERVER
0800 AM SNOW 7 WSW SYRACUSE 37.94N 101.87W
11/28/2019 M2.5 INCH HAMILTON KS COCORAHS
0800 AM SNOW 11 SE BEELER 38.33N 100.06W
11/28/2019 M2.0 INCH NESS KS COCORAHS
0700 AM SNOW 6 SSW UTICA 38.57N 100.23W
11/28/2019 M2.0 INCH NESS KS COCORAHS
0700 AM SNOW HEALY 38.60N 100.62W
11/28/2019 M2.0 INCH LANE KS CO-OP OBSERVER
1151 AM SNOW 1 ENE HAYS 38.88N 99.30W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
1000 AM SNOW VICTORIA 38.86N 99.15W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
0700 AM SNOW 1 NNE HAYS 38.89N 99.31W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
&&Local storm report, Nov 29, 5:12 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
512 AM CST FRI NOV 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 10 S COLLYER 38.90N 100.11W
11/28/2019 M3.0 INCH TREGO KS CO-OP OBSERVER
0800 AM SNOW 6 ENE BIG BOW 37.61N 101.47W
11/28/2019 M3.0 INCH GRANT KS COCORAHS
0700 AM SNOW 4 NE BIG BOW 37.60N 101.51W
11/28/2019 M3.0 INCH GRANT KS CO-OP OBSERVER
0700 AM SNOW UTICA 38.64N 100.17W
11/28/2019 M3.0 INCH NESS KS CO-OP OBSERVER
0800 AM SNOW 7 WSW SYRACUSE 37.94N 101.87W
11/28/2019 M2.5 INCH HAMILTON KS COCORAHS
1151 AM SNOW 1 ENE HAYS 38.88N 99.30W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
1000 AM SNOW VICTORIA 38.86N 99.15W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
0800 AM SNOW 11 SE BEELER 38.33N 100.06W
11/28/2019 M2.0 INCH NESS KS COCORAHS
0700 AM SNOW 1 NNE HAYS 38.89N 99.31W
11/28/2019 M2.0 INCH ELLIS KS COCORAHS
0700 AM SNOW HEALY 38.60N 100.62W
11/28/2019 M2.0 INCH LANE KS CO-OP OBSERVER
0700 AM SNOW 6 SSW UTICA 38.57N 100.23W
11/28/2019 M2.0 INCH NESS KS COCORAHS
0700 AM SNOW SATANTA 37.43N 100.99W
11/28/2019 M2.0 INCH HASKELL KS COCORAHS
0615 AM SNOW HUGOTON 37.18N 101.35W
11/28/2019 E2.0 INCH STEVENS KS PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
&&Local storm report, Nov 29, 7:22 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
722 AM CST FRI NOV 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW CATHERINE 38.93N 99.22W
11/28/2019 M2.0 INCH ELLIS KS TRAINED SPOTTER
&&
RBNearby
High Wind Warnings in Kansas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.